Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Hernández, Francisco L. and Ruiz, César (2014) Averaging and orthogonal operators on variable exponent spaces L-p(.) (Omega). Journal of mathematical analysis and applications, 413 (1). pp. 139-153. ISSN 0022-247X

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Ruiz, César (1996) Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126 (5). pp. 1011-1026. ISSN 0308-2105

Hernández, Francisco L. and Ruiz, César (2012) l(q)-structure of variable exponent spaces. Journal of Mathematical Analysis and Applications, 389 (2). pp. 899-907. ISSN 0022-247X

This list was generated on Sat Aug 30 03:19:24 2014 CEST.